Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking amoxicillin for bronchitis. Fever, body pain, hungry. Any suggestions?

i was diagnosed with bronchitis yesterday, and got amox/clavulanate pills. i take 1 every 12 hours . ive been drinking PLENTY of water. but my fever comes and goes. its gotten up to almost 102 and my body aches are HORRIBLE . ive been taking advil to bring it down but nothing is working . any suggestions? also im really hungry but heard you shouldnt eat with a fever? help plz!
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

If you have bronchitis and you are a smoker i would advise levofloxacin instead of clavunate

Your temperature after clavunate will fall after 72 hrs,

Eat as much as you can especially in fever.

Body aches will decrease with steam inhalation and ibuprofen (2 tablets)

If no improvement after 72 hrs , re-consultation is necessary

aahope this helps
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor